MAUDE Adverse Event Report: ORTHO DEVELOPMENT PIVOT; BIPOLAR CUP

ORTHO DEVELOPMENT PIVOT; BIPOLAR CUP
Model Number 133-2244
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2024 a patient received a bipolar hip replacement.On an unknown date, the patient dislocated.On (b)(6) 2025, a revision surgery was performed and the components were replaced.The surgeon suggested that the reason for the dislocation was possible congenital acetabular dysplasia.

Brand Name
PIVOT
Common Device Name
BIPOLAR CUP
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer (Section G)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer Contact
drew weaver
12187 s. business park drive
draper, UT 84020
8015539991
MDR Report Key23992188
Report Number1722511-2026-00001
Device Sequence Number10536296
Product Code KWY
UDI-Device Identifier00822409015139
UDI-Public(01)00822409015139(17)301130(10)A297393
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K050966
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number133-2244
Device Lot NumberA297393
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/11/2025
Initial Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age82 YR
Patient SexFemale